# SDR MASA2016091912402

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 17,500 hours, 16,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 CEILING FLOOD LIGHT INOPERATIVE.  PLACED ON MEL.
